Erkinjon Karimov
Erkinjon Karimov
Fergana State University
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
On a differential equation with Caputo-Fabrizio fractional derivative of order and application to mass-spring-damper system
N Al-Salti, E Karimov, K Sadarangani
arXiv preprint arXiv:1605.07381, 2016
Fundamental solutions for a class of three-dimensional elliptic equations with singular coefficients
A Hasanov, ET Karimov
Applied Mathematics Letters 22 (12), 1828-1832, 2009
Solvability of a non-local problem with integral transmitting condition for mixed type equation with Caputo fractional derivative
P Agarwal, A Berdyshev, E Karimov
Results in Mathematics 71 (3), 1235-1257, 2017
On a non-local boundary problem for a parabolic–hyperbolic equation involving a Riemann–Liouville fractional differential operator
AS Berdyshev, A Cabada, ET Karimov
Nonlinear Analysis: Theory, Methods & Applications 75 (6), 3268-3273, 2012
Inverse problem for a mixed type integro-differential equation with fractional order Caputo operators and spectral parameters
TK Yuldashev, ET Karimov
Axioms 9 (4), 121, 2020
Boundary-value problems for fractional heat equation involving Caputo-Fabrizio derivative
N Al-Salti, E Karimov, S Kerbal
New Trends in Mathematical Sciences 4 (4), 79-89, 2016
A boundary problem with integral gluing condition for a parabolic-hyperbolic equation involving the Caputo fractional derivative
ET Karimov, JS Akhatov
arXiv preprint arXiv:1305.4992, 2013
On boundary-value problems for a partial differential equation with Caputo and Bessel operators
P Agarwal, E Karimov, M Mamchuev, M Ruzhansky
Recent Applications of Harmonic Analysis to Function Spaces, Differential …, 2017
The Dirichlet problem for a 3D elliptic equation with two singular coefficients
ET Karimov, JJ Nieto
Computers & Mathematics with Applications 62 (1), 214-224, 2011
Initial boundary value problems for a fractional differential equation with hyper-Bessel operator
F Al-Musalhi, N Al-Salti, E Karimov
Fractional Calculus and Applied Analysis 21 (1), 200-219, 2018
On a boundary problem with Neumann’s condition for 3D singular elliptic equations
ET Karimov
Applied Mathematics Letters 23 (5), 517-522, 2010
Some non-local problems for the parabolic-hyperbolic type equation with non-characteristic line of changing type
AS Berdyshev, ET Karimov
Central European Journal of Mathematics 4, 183-193, 2006
Inverse source problems for time-fractional mixed parabolic-hyperbolic-type equations
P Feng, ET Karimov
Journal of Inverse and Ill-posed Problems 23 (4), 339-353, 2015
Non-local initial problem for second order time-fractional and space-singular equation
E Karimov, M Mamchuev, M Ruzhansky
Hokkaido Mathematical Journal 49 (2), 349-361, 2020
Boundary value problems with integral gluing conditions for fractional-order mixed-type equation
AS Berdyshev, ET Karimov, N Akhtaeva
International Journal of Differential Equations 2011, 2011
On the Volterra property of a boundary problem with integral gluing condition for a mixed parabolic-hyperbolic equation
AS Berdyshev, A Cabada, ET Karimov, NS Akhtaeva
Boundary value problems 2013, 1-14, 2013
About the existence of solutions for a hybrid nonlinear generalized fractional pantograph equation
ET Karimov, B Lopez, K Sadarangani
arXiv preprint arXiv:1605.08972, 2016
Boundary-value problems with non-local condition for degenerate parabolic equations
JM Rassias, ET Karimov
arXiv preprint arXiv:1301.3208, 2013
Boundary value problems with continuous and special gluing conditions for parabolic-hyperbolic type equations
B Eshmatov, E Karimov
Open Mathematics 5 (4), 741-750, 2007
Spatial boundary problem with the Dirichlet–Neumann condition for a singular elliptic equation
MS Salakhitdinov, ET Karimov
Applied Mathematics and Computation 219 (8), 3469-3476, 2012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20